MathSciNet Relay Station
MathSciNet bibliographic data
MR1119703 (92m:06010) 06A07 (05E99 20B35)
Björner, Anders; Wachs, Michelle L. Permutation statistics and linear extensions of posets. J. Combin. Theory Ser. A 58 (1991), no. 1, 85–114.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement